# SDR SIMA20190304008

- Difficulty date: March 4, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500912
- Aircraft time: 34,103 hours, 29,307 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 14569009609
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON PCA FITTING REQUIRES REPLACEMENT DUE TO HOLES MISALIGNMENT.  LT AILERON DAMPER FITTING ON AILERON HAS AREA OF DAMAGE.  C/A- REMOVED AND REPLACED LT AILERON PCA FITTING IAW EO-EM27MR-112.  REMOVED AND REPLACED LT AILERON DAMPER FITTING IAW R FITTING IAW EO-EM-27MR-112. FITTING P/N 145-69382-609.
